Volume 15, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Trees of cylinders and canonical splittings

Vincent Guirardel and Gilbert Levitt

Geometry & Topology 15 (2011) 977–1012
Bibliography
1 B H Bowditch, Cut points and canonical splittings of hyperbolic groups, Acta Math. 180 (1998) 145 MR1638764
2 I Bumagin, O Kharlampovich, A Miasnikov, The isomorphism problem for finitely generated fully residually free groups, J. Pure Appl. Algebra 208 (2007) 961 MR2283438
3 M Carette, The automorphism group of accessible groups, to appear in J. London Math. Soc. arXiv:0810.0043v1
4 C Champetier, L'espace des groupes de type fini, Topology 39 (2000) 657 MR1760424
5 M Clay, Contractibility of deformation spaces of $G$–trees, Algebr. Geom. Topol. 5 (2005) 1481 MR2186106
6 M Clay, M Forester, Whitehead moves for $G$–trees, Bull. Lond. Math. Soc. 41 (2009) 205 MR2496498
7 M Culler, K Vogtmann, Moduli of graphs and automorphisms of free groups, Invent. Math. 84 (1986) 91 MR830040
8 M J Dunwoody, M E Sageev, JSJ–splittings for finitely presented groups over slender groups, Invent. Math. 135 (1999) 25 MR1664694
9 M Forester, Deformation and rigidity of simplicial group actions on trees, Geom. Topol. 6 (2002) 219 MR1914569
10 M Forester, On uniqueness of JSJ decompositions of finitely generated groups, Comment. Math. Helv. 78 (2003) 740 MR2016693
11 K Fujiwara, P Papasoglu, JSJ–decompositions of finitely presented groups and complexes of groups, Geom. Funct. Anal. 16 (2006) 70 MR2221253
12 V Guirardel, Reading small actions of a one-ended hyperbolic group on $\bold R$–trees from its JSJ splitting, Amer. J. Math. 122 (2000) 667 MR1771568
13 V Guirardel, Limit groups and groups acting freely on $\mathbb R^n$–trees, Geom. Topol. 8 (2004) 1427 MR2119301
14 V Guirardel, G Levitt, Deformation spaces of trees, Groups Geom. Dyn. 1 (2007) 135 MR2319455
15 V Guirardel, G Levitt, A general construction of JSJ decompositions, from: "Geometric group theory" (editors G Arzhantseva, L Bartholdi, J Burillo, E Ventura), Trends Math., Birkhäuser (2007) 65 MR2395790
16 V Guirardel, G Levitt, Scott and Swarup's regular neighborhood as a tree of cylinders, Pacific J. Math. 245 (2010) 79 MR2602683
17 V Guirardel, G Levitt, JSJ decompositions: definitions, existence and uniqueness. I: The JSJ deformation space arXiv:0911.3173v2
18 V Guirardel, G Levitt, JSJ decompositions: definitions, existence and uniqueness. II: Compatibility and acylindricity arXiv:1002.4564
19 V Guirardel, G Levitt, Splittings and automorphisms of relatively hyperbolic groups, in preparation
20 G Levitt, Automorphisms of hyperbolic groups and graphs of groups, Geom. Dedicata 114 (2005) 49 MR2174093
21 J W Morgan, P B Shalen, Valuations, trees, and degenerations of hyperbolic structures. I, Ann. of Math. $(2)$ 120 (1984) 401 MR769158
22 D V Osin, Elementary subgroups of relatively hyperbolic groups and bounded generation, Internat. J. Algebra Comput. 16 (2006) 99 MR2217644
23 P Papasoglu, E Swenson, Boundaries and JSJ decompositions of $\mathrm{CAT}(0)$–groups, Geom. Funct. Anal. 19 (2009) 559 MR2545250
24 F Paulin, Sur la théorie élémentaire des groupes libres (d'après Sela), Astérisque 294, Soc. Math. France (2004) 363 MR2111650
25 E Rips, Z Sela, Cyclic splittings of finitely presented groups and the canonical JSJ decomposition, Ann. of Math. $(2)$ 146 (1997) 53 MR1469317
26 P Scott, G A Swarup, Regular neighbourhoods and canonical decompositions for groups, Astérisque 289, Soc. Math. France (2003) MR2032389
27 Z Sela, Acylindrical accessibility for groups, Invent. Math. 129 (1997) 527 MR1465334
28 Z Sela, Structure and rigidity in (Gromov) hyperbolic groups and discrete groups in rank $1$ Lie groups. II, Geom. Funct. Anal. 7 (1997) 561 MR1466338
29 Z Sela, Diophantine geometry over groups. VII. The elementary theory of a hyperbolic group, Proc. Lond. Math. Soc. $(3)$ 99 (2009) 217 MR2520356